NeuroReplete Side Effects

Jul 22, 2014 by

NeuroReplete Side Effects

NeuroReplete is a formula that is often used in the course of amino acid therapy. NeuroReplete is a specialized formula that contains L-tyrosine and 5-HTP in a 10:1 ratio along with the cofactors necessary to convert those amino acids into the catecholamines (dopamine, norepinephrine and epinephrine) and serotonin, respectively. Everyone needs a unique combination of amino acids to achieve optimal neurotransmitter function, but NeuroReplete is a good place to start.

Occasionally someone will experience nausea as a side effect when they first begin taking NeuroReplete. This occurs in approximately 1-2% of people taking amino acids. The nausea gets worse and worse with subsequent doses and will often lead to discontinuation of the amino acids if not addressed properly.

The cause of the nausea is extreme neurotransmitter depletion. Therefore, the people that experience nausea upon initiation of NeuroReplete are the very people that need amino acid therapy the most. The nausea is an indication of need; it is also an indication that the body needs to adjust to the amino acids slowly over time.

Therefore, in order to eliminate this side effect, we simply discontinue taking the amino acids during the day and start with just one pill of NeuroReplete before bed. After several days of no nausea, we add another pill before bed and follow a similar procedure until we get the person back to their recommended dosing.

By following this procedure, most people that had previously experienced nausea as a side effect experience a whole new effect – relief from whatever symptom(s) their neurotransmitter dysfunction was causing them. And as with most things, that state is certainly worth the wait.


  1. Rebecca

    If I just received my products d5. Cyst replete and neuro replete and had horrible effects of nausea after my second dose of cyst replete is it all of them causing it or just the Nero replete. I took all of them all my doses. First day on them. I didn’t get nausea till I took my second dose of cyst replete I had already took my d5 and neuro replete in the morning.

    • admin

      Hi Rebecca,

      That is a great question; the answer isn’t so straight forward, as the nausea could be due to a number of factors. Please contact your health care professional that recommended the products and they should be able to help you!

      Good luck –

      Dr. Chad

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>